RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2014, Volume 26, Issue 2, Pages 6–24 (Mi dm1277)  

This article is cited in 1 scientific paper (total in 1 paper)

Functional limit theorems for high-level subcritical branching processes in random environment

V. I. Afanasyev

Steklov Mathematical Institute of Russian Academy of Sciences

Funding Agency Grant Number
Russian Foundation for Basic Research 11-01-00139


DOI: https://doi.org/10.4213/dm1277

Full text: PDF file (472 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2014, 24:5, 257–272

Bibliographic databases:

Document Type: Article
UDC: 519.218.27
Received: 26.12.2013

Citation: V. I. Afanasyev, “Functional limit theorems for high-level subcritical branching processes in random environment”, Diskr. Mat., 26:2 (2014), 6–24; Discrete Math. Appl., 24:5 (2014), 257–272

Citation in format AMSBIB
\Bibitem{Afa14}
\by V.~I.~Afanasyev
\paper Functional limit theorems for high-level subcritical branching processes in random environment
\jour Diskr. Mat.
\yr 2014
\vol 26
\issue 2
\pages 6--24
\mathnet{http://mi.mathnet.ru/dm1277}
\crossref{https://doi.org/10.4213/dm1277}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3288142}
\elib{http://elibrary.ru/item.asp?id=21826372}
\transl
\jour Discrete Math. Appl.
\yr 2014
\vol 24
\issue 5
\pages 257--272
\crossref{https://doi.org/10.1515/dma-2014-0023}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84912016412}


Linking options:
  • http://mi.mathnet.ru/eng/dm1277
  • https://doi.org/10.4213/dm1277
  • http://mi.mathnet.ru/eng/dm/v26/i2/p6

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Vatutin V., “Subcritical Branching Processes in Random Environment”, Branching Processes and Their Applications, Lecture Notes in Statistics, 219, ed. DelPuerto I. Gonzalez M. Gutierrez C. Martinez R. Minuesa C. Molina M. Mota M. Ramos A., Springer, 2016, 97–115  crossref  mathscinet  zmath  isi  scopus
  • Дискретная математика
    Number of views:
    This page:228
    Full text:37
    References:36
    First page:57

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019